ZECET COLD ORAL SUSPENSION

(bottle of 60 ml Oral Suspension)

Zephon Life Sciences

Composition: Chlorpheniramine Maleate 1mg/5ml + Paracetamol 125mg/5ml + Phenylephrine 2.5mg/5ml

ml of Oral Suspension

Rs.68.31 Rs.69.00 1% Off

Note:Availability / Confirmation & Deliveries of product will be assured once the Pharmacy partners & Shipping partners are confirmed.

1. Do not share your credentials or otp with anyone on call,email or sms.
2. MedNear never asks you for your credentials or otp.
3. Always create a strong password and keep different passwords for different websites.

SALT INFORMATION

Uses

Chlorpheniramine Maleate is used in the treatment of allergic conditions.

How it works

Chlorpheniramine Maleate is an antiallergic medication. When your body is exposed to an allergen (pollen, animal dander, house dust etc.), it produces a chemical called histamine. This causes watery eyes, runny or blocked nose, sneezing, skin rashes, itching etc. Chlorpheniramine Maleate works by blocking the action of histamine, thereby relieving these symptoms.

Common side effects

Dryness in mouth, Sleepiness, Drowsiness, Loss of appetite, Nausea

Uses

Paracetamol is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Paracetamol is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Uses

Phenylephrine is used in common cold symptoms.

How it works

Phenylephrine is a decongestant. It works by narrowing the small blood vessels which provides temporary relief from inflammation (redness and swelling) and discomfort.

Common side effects

Nausea, Vomiting, Headache

Substitutes

AURICOLD CP SYRUP

(bottle of 60 ml Syrup)

Auriga Labs

Rs.35.00 save 49.28% more

AXOCOLD SUSPENSION

(bottle of 60 ml Suspension)

Axter Pharmaceuticals Pvt Ltd

Rs.38.00 save 44.93% more

BLAST-O KOLD ORAL SUSPENSION

(bottle of 60 ml Oral Suspension)

Vibdrugs Biosciences

Rs.35.00 save 49.28% more

BYE-COLD ORAL SUSPENSION

(bottle of 60 ml Oral Suspension)

Bendic Healthcare Pvt Ltd

Rs.46.00 save 33.33% more
48 Substitutes View All